| Model Number |
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/20/2025, it was reported by a sales representative via email that two ar-2323bcc biocomposite swivelock c anchors broke during insertion.The anchors were not removed from the patient.This was discovered during a procedure.No additional information was provided.Additional information requested on 1/31/2025.
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
Event or Problem Description
Additional information received on 02/07/2025: this was discovered during a rotator cuff repair procedure on (b)(6) 2025.The fragments were retrieved from the patient.An ar-2323bcc suture anchor, biocomposite swivelock c was used to complete the case.There was a five-minute case delay.There was no added anesthesia administered to the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.